×

zbMATH — the first resource for mathematics

Chromatic polynomials and logarithmic concavity. (English) Zbl 0268.05104

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, I.: On the divisors of a number. J. London math. Soc. 43, 410-418 (1968) · Zbl 0155.37003
[2] S. G. Hoggar, Chromatic polynomials and broken cycles, to appear. · Zbl 0281.05102
[3] Lieb, E. H.: Concavity properties and a generating function for Stirling numbers. J. combinatorial theory ser. B 5, 203-206 (1968) · Zbl 0164.33002
[4] Read, R. C.: An introduction to chromatic polynomials. J. combinatorial theory ser. B 4, 52-71 (1968) · Zbl 0173.26203
[5] Whitney, H.: A logical expansion in mathematics. Bull. amer. Math. soc. 38, 572-579 (1932) · Zbl 0005.14602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.